# SDR P5CA2019102300212

- Difficulty date: October 21, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 16,041 hours, 4,427 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rws 995
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - PFM SB AP 767-57-010 R12, FOUND RH WING LOWER SKIN HAD CRACK, NEAR WS 995, STR L - 9.5.( ACCOMPLISHED J/C NO. 6757A088 PART 1-2, AND PART 4 REV.1. JOB COMPLETED AND CONDITION CHECKS NORMAL.      NOTE: CRACK LENGTH: 1.16", 1.02" )
